I have had low thyroid for about 8 years. I also have had either hives or urticarial vasculitis for 3 1/2 years which medications does NOT help. I would like to know if this condition is due to the thyroid or thyroid medication? I get conflicting info from my doctors. My GP calls it hives, my Dermatologist calls it Vasculitis. Is there any real help out there for me? HELP!
Thanks for the information, I have been on 4 thyroid medications with no change in symptons. Also Prednisone, hydroxyizine,Colchichine and other things which have not done anything for the itching or the swellings. Sometimes I just feel like giving up. I'm hoping to find out something by posting the problem.
What about foods, other medicines, clothing, etc. Any thing with brown dyes/coloring, Graves' people are s susceptible to.
If you look at my profile at bottom, you will see what I have problems with. I just started eliminating things, foods clothing, etc. until whatever it was no longer was a problem. I just found out about eggs this way.
Well something is causing the rash/hives, you just haven't found what yet.
I am even allergic or have skin reaction to baby powder and I just love the smell, but it doesn't love me.
I've been through allergy tests, only slight reactions to 5 foods. Doing without the foods did not find the cause. My GP calls this urticara, rash with swelling.My dermatologist calls it uriticarial vasculitis.Have had numerous biopsies, nothing shows up. The rash comes and goes, but as soon as some heal others break out. I am seldom without the itching and the rashes. I also have bad swellings , mostly in my face and lips and eyes although they can be anywhere. Usually the swellings pop up about every couple weeks, but can be sooner ao later. My allergist doesn't think this is due to anything I use or eat.I have heard of thyroid condition causing rashes and itching. I just can't get any answers, so thought I might find out something on this site. I do not understand how to contact the doctor with this question. Everything I click on brings me back to this page. Any suggestions will be appreciated. What exactly is graves Disease?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.